# SDR 96ZZZX6107

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7700Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0410
- Engine: Cont IO470VO
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Condition: Failed
- Location: Nr 5-6 Cyl
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTURE, OIL PRESSURE ON RIGHT ENGINE DROPPED.  ENGINE BEGAN TO SMOKE POSSIBLE BLEED OIL FIRE AND SMOKE WERE NOTED.  ENGINE WAS SHUT DOWN AND FEATHERED.  NORMAL LANDING WAS MADE.  DAMAGE TO AIRCRAFT RESTRICTED TO ENGINE AND PROP.  FIRST INSPECTION REVEALED NR 6 AND NR 5 RODS BROKEN WITH A PORTION OF BOTH CASE HALVES EJECTED FROM THE TOP OF THE MOTOR.  PROP HAS SEVERAL NICKS POSSIBLY CAUSED BY EJECTED MATERIAL.
